# SDR 95UAL727025

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7276U
- Make and model: Boeing 727222
- Aircraft serial: 21423
- Engine: Pwa JT8D15
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Tube
- Part number: 761392
- Condition: Cracked
- Location: Nr 2 Engine
- Part time: 41,298 hours
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

THE NR 2 ENGINE OIL PRESSURE AND QUANTITY DROPPING, LOW OIL PRESS LIGHT ON.  THE ENGINE WAS SHUTDOWN.  A BRAZE IN NR 6 OIL TUBE WAS CRACKED.  ENGINE RECEIVED A FULL REPAIR AND ALL MODULES EXCEPT THE N1 COMPRESSOR WERE ROUTED.  A FULL MIS CLEAN WAS ACCOMPLISHED.  ALL MAIN LINE BEARINGS WERE OH INSPECTED.
